# SDR FDEA202509191747

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 19,038 hours, 7,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Cracked
- Location: Zone 200
- Part time: 19,038 hours, 7,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATED FLOOR PANEL 241KFF IN MDC SECTION 45 FLOOR PANEL 241KFF IN MDC SECTION 45 WAS REPAIRED IAW 53-00-50-2R PAR 4-B FIG .201   SHEET 2 REV.92 APR 15,2025
